# SDR AALA201809119020

- Difficulty date: August 23, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043204
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SUPPOERT  EXISTING REPAIR,  AT FRAME 66 AND STRINGER 23L IN THE AFT GALLEY.  REPAIRED THE SUPPORT IAW SRM 53-41-14-300-001.
